Functional equation satisfied by certain L -functions

Freydoon Shahidi

Compositio Mathematica (1978)

  • Volume: 37, Issue: 2, page 171-207
  • ISSN: 0010-437X

How to cite


Shahidi, Freydoon. "Functional equation satisfied by certain $L$-functions." Compositio Mathematica 37.2 (1978): 171-207. <>.

author = {Shahidi, Freydoon},
journal = {Compositio Mathematica},
keywords = {Functional Equations for L-Functions},
language = {eng},
number = {2},
pages = {171-207},
publisher = {Sijthoff et Noordhoff International Publishers},
title = {Functional equation satisfied by certain $L$-functions},
url = {},
volume = {37},
year = {1978},

AU - Shahidi, Freydoon
TI - Functional equation satisfied by certain $L$-functions
JO - Compositio Mathematica
PY - 1978
PB - Sijthoff et Noordhoff International Publishers
VL - 37
IS - 2
SP - 171
EP - 207
LA - eng
KW - Functional Equations for L-Functions
UR -
ER -


  1. [1] F. Bruhat: Sur une classe de sous-groupes compacts maximaux des groupes de Chevalley sur un corps p-adique. Inst. Hautes Étude Sci., Publ. Math.23 (1964) 45-74. Zbl0228.20014MR179298
  2. [2] W. Casselman and J.A. Shalika (in preparation). 
  3. [3] S. Gelbart and H. Jacquet, A relation between automorphic forms on GL(2) and GL(3), (1976) (preprint). Zbl0373.22008MR412156
  4. [4] S.G. Gindikin and F.I. Karpelevič, Plancheral measure for Riemann symmetric spaces of nonpositive curvature, Dokl. Akad. Nauk. SSSR, 145 (1962), 252-255;Soviet Math. Dokl.3 (1962) 962-965. Zbl0156.03201MR150239
  5. [5] Harish- Chandra: Automorphic forms on semisimple Lie groups. (Lecture notes in Math.62, Springer-Verlag, 1968). Zbl0186.04702MR232893
  6. [6] Harish- Chandra, Harmonic analysis on reductive P-adic groups, (Lecture, Conference on harmonic analysis, Williamstown, 1972). Zbl0289.22018
  7. [7] H. Jacquet, Fonctions de Whittaker associées aux groupes de Chevalley, Bull. Soc. Math. France95 (1967) 243-309. Zbl0155.05901MR271275
  8. [8] H. Jacquet and R.P. Langlands, Automorphic forms on GL(2) I, (Lecture notes in Math.114, Springer-Verlag, 1970). Zbl0236.12010MR401654
  9. [9] H. Jacquet and J.A. Shalika, Hecke theory for GL(n), in preparation. Zbl0318.22022
  10. [10] R.P. Langlands, Problems in the theory of automorphic forms, (Lecture notes in Math.170, Springer-Verlag, 1970, 18-86). Zbl0225.14022MR302614
  11. [11] R.P. Langlands, Euler products, Yale Univ. Press, New Haven, 1971; James Whittmore Memorial Lecture, 1967. Zbl0231.20016MR419366
  12. [12] R.P. Langlands: On the functional equation satisfied by Eisenstein series, Mimeographed notes. 
  13. [13] R.P. Langlands: On the classification of irreducible representations of real algebraic groups, Notes, Institute for Advanced Study. Zbl0741.22009
  14. [14] F. Rodier: Whittaker models for admissible representations. (Lecture, Conference on harmonic analysis, Williamstown, 1972). Zbl0243.22003
  15. [15] J.A. Shalika: The multiplicity one theorem for GLn, Ann. of Math.100 (1974) 171-193. Zbl0316.12010MR348047
  16. [16] G. Shimura: On the holomorphy of certain Dirichlet series, Proc. London Math. Soc. (3) 31 (1975) 79-98. Zbl0311.10029MR382176
  17. [17] J. Tate: Fourier analysis in number fields and Hecke's zeta function, thesis, Princeton, 1950. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.